# SDR CHQA201100395

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 27,143 hours, 22,897 cycles
- Engine: Allsn AE3007A
- Engine time: 22,676 hours, 19,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311921
- Condition: Leaking
- Location: Left
- Part time: 22,676 hours, 19,292 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING TAKEOFF THERE WAS SMOKE IN THE CABIN AND COCKPIT.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT-HAND ENGINE.  ALL LEAK CHECKS AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
